The paper continues a series of investigations devoted to the description of filtered deformations of the exceptional Lie algebras over algebraically closed fields of characteristic p = 3. The author constructs a realization of filtered deformations of the series Z Lie algebras as subalgebras in the infinite-dimensional algebra Z(E). It is proved that these deformations are not isomorphic to the respective graded algebras.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Kuznetsov, M. I. “the Melikyan Algebras as Lie Algebras of the TypeG 2,” Comm. Alg. 19, 1281–1312 (1991).
Strade, H. Simple Lie Algebras Over Fields of Positive Characteristic. I. Structure Theory (De Gruyter expositions in Math. 38, Walter de Gruyter, Berlin-New York, 2004).
Skryabin, S. M. “New Series of Simple Lie Algebras of Characteristic 3,” Russian Acad. Sci. Sb. Math. 76, 389–406 (1993).
Ladilova, A. A. “Filtered Deformations of the Frank Algebras,” Russian Mathematics (Iz. VUZ) 53, No. 8, 43–45 (2009).
Ladilova, A. A. “Filtered Deformations of Lie Algebras of Series Y,” J. Math. Sci. (N. Y.) 164, No. 1, 91–94 (2010).
Kuznetsov, M. I., Ladilova, A. A. “Filtered Deformations of Lie Algebras of the Series R,” Math. Notes 91, 378–383 (2012).
Kostrikin, A. I., Shafarevich, I. R. “Graded Lie Algebras of Finite Characteristic,” Math. USSR Izv. 3, 237–304 (1970).
Sternberg, S. Lectures on Differential Geometry (Prentice Hall, Englewood Cliffs, 1964; Mir, Moscow, 1970).
Original Russian Text © A.A. Ladilova, 2015, published in Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2015, No. 4, pp. 26–34.
About this article
Cite this article
Ladilova, A.A. On the existence of deformations of the Lie algebras of series Z . Russ Math. 59, 20–27 (2015). https://doi.org/10.3103/S1066369X15040039
- modular Lie algebras
- filtered deformations